# SDR FDEA201007292727

- Difficulty date: July 29, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69206897
- Condition: Corroded
- Location: Bs 1050 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1050 - BETWEEN S26 & 27L FRAME SHEAR TIE IS BULGED.  REMOVED SHEAR TIE  IAW SRM 51-30-2.  FABRICATED NEW SHEAR TIE FROM BAC1506-1054 DIM 6" IN LENGTH  IAW DRAWING 69-20689  AND SRM 51-30-5  INSTALLED NEW SHEAR TIE IAW SRM 51-30-2 REV 103.
